# SDR PNSA970705

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700RD
- Make and model: Piper PA-31T3
- Aircraft serial: 31T5575001
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND.  PUMPED GEAR DOWN AND LANDING UNEVENTFUL.  COULD NOT DUPLICATE PROBLEM ON JACKS, SUBSEQUENT FLIGHTS OK.
